Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Difficulty in working, have weakness, depression, joint pain, mood swings after taking Throxine. Can I take any other medicine?

1 Month before tsh level was 90 due to lithium . Endo prescribe Throxine tablet.i start eltroxine 1 month before. Getting problem after starting eltroxine, unable to do any type of work, still on bed, feel weakness, joint pain, depression, irregular heart rate, mood swing , pain in bones, Latest Tsh level is 55. any other medication that can escape me from this conditions
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
All your symptoms can be due to hypothyroidism. Just don't stop eltroxin/don't search for alternative medicines. Thyroxine replacement might also be reducing effectiveness of Lithium. You can ask your doctor for alternative for lithium if its possible.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor